# SDR SWAA2019030830440

- Difficulty date: February 15, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 51,633 hours, 30,392 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370019
- Part serial: 001518
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP LOWER SKIN DELAMINATED ON INBOARD EDGE.  R&R AFT FLAP IAW AMM.
